On the Characterization of Incentive Compatible Mechanisms in General Quasi-linear Environments
No abstract is available for this item.
|Date of creation:||Feb 2014|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.iub.edu/~caepr
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mookherjee, Dilip & Reichelstein, Stefan, 1992. "Dominant strategy implementation of Bayesian incentive compatible allocation rules," Journal of Economic Theory, Elsevier, vol. 56(2), pages 378-399, April.
- Alejandro M. Manelli & Daniel R. Vincent, 2010. "Bayesian and Dominant‐Strategy Implementation in the Independent Private‐Values Model," Econometrica, Econometric Society, vol. 78(6), pages 1905-1938, November.
- Paul Milgrom & Ilya Segal, 2002. "Envelope Theorems for Arbitrary Choice Sets," Econometrica, Econometric Society, vol. 70(2), pages 583-601, March.
When requesting a correction, please mention this item's handle: RePEc:inu:caeprp:2014001. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Center for Applied Economics and Policy Research)
If references are entirely missing, you can add them using this form.